Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
davevexer

redness won't go away

Recommended Posts

so i've been on the regimen for a while, about a year and a half i would guestimate. While my acne is mostly gone (still the occasional breakout when i don't get to shower for a day or so), my face still is pretty red and has some scars.

the only products i use are the 3 dan's regimen products( cleanser, bp, moisturizer)

any advice?

Share this post


Link to post
Share on other sites
so i've been on the regimen for a while, about a year and a half i would guestimate. While my acne is mostly gone (still the occasional breakout when i don't get to shower for a day or so), my face still is pretty red and has some scars.

the only products i use are the 3 dan's regimen products( cleanser, bp, moisturizer)

any advice?

Try reducing the amount of BP you apply, and even try skipping an application once in a while to see what happens. You may not notice any increase in the frequency of breakouts (hopefully), but you could see a significant reduction in redness. I don't personally deal with redness, but I do have chronic flaking as a regimen user and have improved my condition by cutting back on the BP.

Share this post


Link to post
Share on other sites

Hi davevexer

I have the same problem too. I started on the regimen a couple of weeks back and my face is smoother and i get less breakouts, but the redness is just insane. Even before i started the regimen i had red marks and minor scars, but it doesnt seem to be improving much. I have used Roaccutane in the past so maybe that has something to do with it?

Ever since i stopped Roaccutane (about 3 years ago now) the acne is less severe and i get less breakouts. But the redness doesnt seem to be going away at all. I've tried Delna's Red Marks tips but didnt seem to help either. Ever since i started the regimen i've stopped Delna's egg mask, baking soda and apple cider vinegar applications. Can you still use this while on the regimen or will it be too much for the skin to handle at the same time?

thanks for anyone who answers

Share this post


Link to post
Share on other sites

oh i have the same problem... my face is naturally dry and flaky so the bp makes it a lot worse. i guess my only tip is to buy a really good moisturizer with sunscreen in it! cause i heard that the bp makes your face more vulnerable to UV rays.

Share this post


Link to post
Share on other sites

I would stop using BP if it has been over a year and your face is still red. I have the same problem and am trying to fix it. The reason your face is red is due to oxidative stress, it shows more on people that are fair skinned. People that sunburn easily can relate, as thats a lot of what a sunburn is, is oxidative damage to the epithelium. It takes 28 days to renew skin, from the basal layer where mitosis occurs. So, if you stopped BP now, redness should be gone in around a month or two. Your choice, but to me, I'd rather not have red skin.

Share this post


Link to post
Share on other sites
I would stop using BP if it has been over a year and your face is still red. I have the same problem and am trying to fix it. The reason your face is red is due to oxidative stress, it shows more on people that are fair skinned. People that sunburn easily can relate, as thats a lot of what a sunburn is, is oxidative damage to the epithelium. It takes 28 days to renew skin, from the basal layer where mitosis occurs. So, if you stopped BP now, redness should be gone in around a month or two. Your choice, but to me, I'd rather not have red skin.

I tried stopping using BP, acne comes right back :(

Share this post


Link to post
Share on other sites

Vitamin E heals scars as well as the red marks left by acne,

When carrying out the regimen I add a few drops of 'invite' pure vitamin E oil to the moisturizer when it is in my palm, mix it around and then apply it to my face, I also use a moisturizer enriched with vitamins E and A.

I'm not going to pretend it's a miracle formula but I have noticed a significant decrease in the redness of the marks left by my acne.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×